# SDR 20000809SH005

- Difficulty date: July 9, 2000
- Submitted: August 9, 2000
- Operation: General aviation
- Aircraft: N917PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843306
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: 462056
- Condition: Torn
- Location: Lt Gas Cap
- Part time: 20 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GASKET TEARS AFTER A SHORT USAGE.  TIME, APPROXIMATELY 2 WEEKS USAGE.  (X)
